Aa
A
A
Close
Avatar universal
High heart rate
I am in good shape. I run 2 - 3x per week for 3 - 5 miles, weight training 2x per week, and boxing and wrestling for 90min 4x per week. I take Zantac for acid reflux and Adderall XR for concentration and memory retention. I eat very well, don't smoke, don't drink. I have been living my life this specific way for about 8 months and my heart rate when doing any strenuous exercise is at 200-205 BPM. Within 2 minutes of running until I am finished it beats that fast. It takes about 10 minutes for my heart rate to go down to 140 BPM. After working out sometimes I experience headaches, nausea, dizziness, and blurred vision (spots and floaters); which usually last about 2 hours. Unsure if the Adderall is the reason or possible high blood pressure?
Cancel
4 Answers
Page 1 of 1
221122 tn?1323014865
I don't know much about Adderall except that it is a stimulant.  A friend of mine had to go off it because it started giving her horrible panic attacks and high heart rate, along with other symptoms you've mentioned.  She never had these things before.   It didn't happen until she was on it for a few months, too.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
First things First. It sounds to me ( if your BMI is considered within ranges of normal) that Adderall is the direct cause for your inceased Bp and HR. I have had the same effect happen to me when I first began taking Adderall 3 weeks ago; I am a cross country runner in college and can identify with the exact same effects you were first having. My best recommendation is that (if at all possible) exercise in the morning prior to taking adderall. You must watch your heart rate and stop if you feel your heart beating abnormally fast or beating anything that deviates from the normal. If at all possible, see your medical professional and ask him or her about this condition and how you should go about your daily routine.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1144520 tn?1277119201
Adderral definately.
My advice: Don't do any more sports while taking it.

I've done sports on aderall and believe its been one of the things
that lead me to having PVC's.

i wouldnt recommend people to be on aderall unless its really really necessary.
i'm nota doctor though and if u want to quit u might need to taper under doctors supervision.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I can't answer your question about adderall but I can tell you to take your workouts down a notch so your heart rate is under 200 though unless you're really young. I believe you are suppose to calculate it (correct me other members if I am wrong I am trying to remember what I was told), 220 minus your age. That number will give you your MAX not your average you should be at. So if you are 20, 200 is already your maximum; I use to do cardio at 200bpm for thirty minute workouts nonstop but that was before i discovered I had tachycardia and 200bpm is already considered maximum for a 20 year old (I am 20), I was told that I should keep it at no more than 180bpm to be safe.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Arrhythmias Answerers
Recent Activity
Heart Rhythm Community Resources